Filtros : "Journal of Data Science" "ACHCAR, JORGE ALBERTO" Removido: "2019" Limpar

Filtros



Refine with date range


  • Source: Journal of Data Science. Unidade: ICMC

    Subjects: MÉTODOS MCMC, ANÁLISE DE SÉRIES TEMPORAIS, COVID-19

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ANDRADE, Marinho Gomes de et al. Time series regression models for COVID-19 deaths. Journal of Data Science, v. 19, n. 2, p. 269-292, 2021Tradução . . Disponível em: https://doi.org/10.6339/21-JDS991. Acesso em: 30 nov. 2025.
    • APA

      Andrade, M. G. de, Conceição, K. S., Achcar, J. A., & Ravishanker, N. (2021). Time series regression models for COVID-19 deaths. Journal of Data Science, 19( 2), 269-292. doi:10.6339/21-JDS991
    • NLM

      Andrade MG de, Conceição KS, Achcar JA, Ravishanker N. Time series regression models for COVID-19 deaths [Internet]. Journal of Data Science. 2021 ; 19( 2): 269-292.[citado 2025 nov. 30 ] Available from: https://doi.org/10.6339/21-JDS991
    • Vancouver

      Andrade MG de, Conceição KS, Achcar JA, Ravishanker N. Time series regression models for COVID-19 deaths [Internet]. Journal of Data Science. 2021 ; 19( 2): 269-292.[citado 2025 nov. 30 ] Available from: https://doi.org/10.6339/21-JDS991
  • Source: Journal of Data Science. Unidade: FMRP

    Subjects: NEOPLASIAS MAMÁRIAS, INFERÊNCIA BAYESIANA, SOBREVIVÊNCIA LIVRE DE DOENÇA

    PrivadoAcesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ICUMA, Tatiana Reis et al. Use of bivariate lifetime distributions assuming continuous or discrete data applied to patients with breast cancer. Journal of Data Science, v. 14, n. 4, p. 657-680, 2016Tradução . . Disponível em: http://www.jds-online.com/volume-14-number-4-october-2016. Acesso em: 30 nov. 2025.
    • APA

      Icuma, T. R., Buzatto, I. P. C., Tiezzi, D. G., Achcar, J. A., & Davarzani, N. (2016). Use of bivariate lifetime distributions assuming continuous or discrete data applied to patients with breast cancer. Journal of Data Science, 14( 4), 657-680. Recuperado de http://www.jds-online.com/volume-14-number-4-october-2016
    • NLM

      Icuma TR, Buzatto IPC, Tiezzi DG, Achcar JA, Davarzani N. Use of bivariate lifetime distributions assuming continuous or discrete data applied to patients with breast cancer [Internet]. Journal of Data Science. 2016 ; 14( 4): 657-680.[citado 2025 nov. 30 ] Available from: http://www.jds-online.com/volume-14-number-4-october-2016
    • Vancouver

      Icuma TR, Buzatto IPC, Tiezzi DG, Achcar JA, Davarzani N. Use of bivariate lifetime distributions assuming continuous or discrete data applied to patients with breast cancer [Internet]. Journal of Data Science. 2016 ; 14( 4): 657-680.[citado 2025 nov. 30 ] Available from: http://www.jds-online.com/volume-14-number-4-october-2016

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025